What are the symptoms of Vitamin D overdose.......I have been taking 5000 units per day for about a month...all of a sudden I started having terrible pains in my left upper abdomen. I stopped taking ...
Hi. My 8-year-old daughter has had allergy symptoms the past few days/nights. I gave her Aerius ... that it was intended for once-a-day dosing. Are there any concerns with overdosing with this type of medication? I have ...
Hello, I am 17 years old, and almost 2 weeks ago i experienced a caffeine overdose caused ... and and experienced many withdrawal symptoms. The first week or so was horrible and could barely see straight. body ...
Ate too many gummy vitamins on accident. Ate 12 when normal dosage is 2. Thought they were regular gummies. I m fourteen. My sister poured them on the counter this morning because the bottle broke. She put them in a ziploc bag. I didn t know they...
when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with vomittings and sickness. after that i was normal. because of some personnel problems my mental condition...
few days back i had taken paracitamol 3 tablets in a span of 4 hours ....a day later i had severe loose motions n stomach pain for which i took antibiotic ....now the situation is such that i feel my digestive system has gone bad.....whatever food...
Yes you can have over dose of vit-c if it goes above 2000mg/day.
Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea
Upset stomach, bloating and indigestion
Nausea, vomiting and excessive flatulence
Mouth ulcers and sores
Rashes and redness of the face
Foot cramps and muscle pain
Dr. JAY PATEL.
I mistakenly took three 400mg advil in one take 2 days ago and now have stomach pain. Is it a sign of overdose? please help. thank you.
It is not a sign of overdose but a symptom of gastritis caused by excess intake.
Any VAPP related to OPV overdose,booster dose, if there any risk of VAPP, how long time between vaccine taken &symptoms&whats the symptoms that shall i observe
Hi the chance of getting vapp is 1 in 2.4 milliondose of opv.this may occurs in older children that is 16 to 18 year and in children's with weak immunity. The sign and symptoms are same as inPolio.it may Occur many year After theVaccination.g hope your query is answered
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions